# SDR AU990091

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK1
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: BA620
- Condition: Failed
- Location: Air Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE AIR FILTER ASSEMBLY SCREEN BREAKING UP AROUND THE ATTACHMENT RIVETS.  FILTER GASKET ALSO BROKEN WITH SMALL PARTS OF THE GASKET MISSING.
